# SDR CALA2013073090085

- Difficulty date: July 26, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 64,499 hours, 24,254 cycles
- Engine: Iae V2527A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strake
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW FOUND THE INBD NACELLE STRAKE FOR THE NR 2 ENG MISSING.  REPLACED NR 2 ENG FAN COWL INBD STRAKE.
